MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK SCIMED ENCORE 26 INFLATION DEVICE/ENCORE 30 INFLATION DEVICE; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC - CORK SCIMED ENCORE 26 INFLATION DEVICE/ENCORE 30 INFLATION DEVICE; SYRINGE, BALLOON INFLATION
Model Number M0067101140
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an encore 26 inflation device was unpacked for a percutaneous nephrolithotomy (pcnl) procedure on (b)(6) 2017.According to the complainant, during preparation, they noticed that the device's inner tray was cracked.They opened another encore 26 inflation device to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
SCIMED ENCORE 26 INFLATION DEVICE/ENCORE 30 INFLATION DEVICE
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key6613173
Report Number3005099803-2017-01579
Device Sequence Number10886334
Product Code MAV
UDI-Device Identifier08714729755814
UDI-Public(01)08714729755814(17)20200229(10)0020336387
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberM0067101140
Device Catalogue Number710-114
Device Lot Number0020336387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1